X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (3) 3
article subject (2) 2
mathematics - spectral theory (2) 2
mathematics, applied (2) 2
banach space (1) 1
banach spaces (1) 1
convexity (1) 1
error analysis (1) 1
function space (1) 1
functional analysis (1) 1
hamilton operators (1) 1
hamiltonian functions (1) 1
local spectral property (1) 1
matrices (1) 1
operators (1) 1
partial differential equations (1) 1
perturbation (1) 1
reflexivity (1) 1
weyl type theorem (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Function Spaces, ISSN 2314-8896, 2018, Volume 2018, pp. 1 - 5
In this paper, we study the unbounded upper triangular operator matrix with diagonal domain. Some sufficient and necessary conditions are given under which... 
MATHEMATICS | MATHEMATICS, APPLIED | PERTURBATION | Operators (mathematics) | Partial differential equations | Hamiltonian functions | Matrices (mathematics)
Journal Article
Journal of Function Spaces, ISSN 2314-8896, 2016, Volume 2016, pp. 1 - 6
We discuss a new class of Banach spaces which are the generalization of uniformly extremely convex spaces introduced by Wulede and Ha. We prove that the new... 
Reflexivity | Error analysis | Banach spaces | Function space | Banach space
Journal Article
Filomat, ISSN 0354-5180, 2018, Volume 32, Issue 7, pp. 2563 - 2566
This paper deals with local spectral properties of Hamilton type operators. The strongly decomposability, Weyl type theorems and hyperinvariant subspace... 
Hamilton operators | Local spectral property | Weyl type theorem | MATHEMATICS | MATHEMATICS, APPLIED | local spectral property
Journal Article
Nei Menggu Shifan Daxue Xuebao (Ziran Kexue Ban) / Journal of Inner Mongolia Normal University (Natural Science Edition) (English), ISSN 1001-8735, 05/2012, Volume 41, Issue 2, pp. 159 - 162
The concept of 2 -normed type U -space is introduced. Characteristic of 2 -normed type U -space is given. It is obtained that 2 -normed type spaces have... 
Convexity
Journal Article
11/2018
In this paper, we study the unbounded upper triangular operator matrix with diagonal domain. Some sufficient and necessary conditions are given under which... 
Mathematics - Spectral Theory
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.